# SDR CA151117025

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,474 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Condition: Overheated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT DEPARTING, CREW REPORTED A SMALL BACKFIRE AT 400 FT AGL AND A COMPLETE POWER LOSS OF THE RT ENGINE CAUSING THE PROPELLER TO FEATHER.  THE ENGINE WAS SECURED AND SHUTDOWN WHILE THE ACFT CONTINUED A GO AROUND AND LANDED UNEVENTFULLY.
